MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8816
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description
According to the available information, the implant was removed and replaced due to not filling "[inflation issue]".The reservoir was not replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Partial separations, surrounded by abrasion, were noted on the exhaust tubing of cylinder 2.These were not sites of leakage.No functional abnormalities were noted with either cylinder 1 or cylinder 2.The information received indicated that the device was not filling, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25068423
Report Number2125050-2026-00736
Device Sequence Number13351719
Product Code FHW
UDI-Device Identifier05708932487184
UDI-Public5708932487184
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2026
Device Catalogue NumberES8816
Device Lot Number8140213_ES88162400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown